# SDR ABOA2015F00000

- Difficulty date: October 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N49KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB318
- Aircraft time: 16,624 hours, 16,305 cycles
- Engine: Pwa PT6A41
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Part number: 99524119
- Condition: Broken
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FRICTION LOCK ON THE POWER LEVER BROKE DURING CLIMB, WHICH ALLOWED THE POWER LEVER TO GO TO IDLE.
